MathSciNet Relay Station
MathSciNet bibliographic data
MR2307056 60H10 (35K55 35R60 60H30)
Delarue, F.; Guatteri, G. Weak existence and uniqueness for forward-backward SDEs. Stochastic Process. Appl. 116 (2006), no. 12, 1712–1742.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement